MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 6534530
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding a patient who underwent revision surgery for 2a2b fixation due to upper screw loosened and backed out.It was reported that the screw backed out that caused pain.Revision surgery was scheduled for removal of screw and no further complications or symptoms were reported.Additional information was received via manufacturer representative that the revision surgery was performed and product was explanted on (b)(6) 2022.The operation on (b)(6) 2022 was for l2 rupture fracture and l1/2 decompression.There was an infection in the decompressed area and was subsided by washing and antibiotics.The loosening is due to the patient's bone fragility, so the doctor decided to remove all implanted products.Because, even if fixing and extending are performed, it will become loose again, or the risk of leading up to adjacent vertebral body fracture will become higher.
 
Additional Manufacturer Narrative
H5736140 or h5736143.It is unknown which lot# of the product has been backed out.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON® SOLERA SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14422920
Report Number1030489-2022-00474
Device Sequence Number20417960
Product Code NKB
UDI-Device Identifier20643169885831
UDI-Public20643169885831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6534530
Device Catalogue Number6534530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight65 KG